MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT PS CEM FEM PS CEM RIGHT SZ 2; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT PS CEM FEM PS CEM RIGHT SZ 2; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-020-11-0320
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Scar Tissue (2060); Osteolysis (2377); Implant Pain (4561)
Date of Event 01/25/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10 concomitant devices (b)(6) 02-020-11-0320 - truliant ps cem fem ps cem right sz 2 n/a 02-012-45-2020 - lgc tibial fit tray cem sz 2f / 2t n/a 200-02-32 - three peg patella 32mm (b)(6) 201-78-15 - holding pin mini sharp point 4 pk.The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that approximately 65 months after a right total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, bilateral knee pain; severe osteolysis; significant wear on the polyethylene insert, having worn through on the posterior medial aspect, including pitting and delamination; debonding of femoral.Revision surgery operative notes were provided.Patient left the operating room in stable condition.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Additionally, a contributing factor to the reported wear may have been the result of being packaged in a non-conforming vacuum bag for more than five years.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2024-03595.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT PS CEM FEM PS CEM RIGHT SZ 2
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville 32653
3523771140
MDR Report Key20248975
Report Number1038671-2024-03597
Device Sequence Number7235093
Product Code JWH
UDI-Device Identifier10885862001726
UDI-Public10885862001726
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02-020-11-0320
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2024
Supplement Date Received by Manufacturer05/20/2025
Initial Report FDA Received Date09/18/2024
Supplement Report FDA Received Date05/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/15/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age57 YR
Patient SexFemale